HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.17 (2004) >

 
Title :The degree of interpolation type approximation processes for vector-valued functions
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :30-Dec-2004
Abstract :We consider the convergence of equi-uniform approximation processes of interpolation type operators for vector-valued functions and give quantitative estimates of the rate of its convergence in terms of the modulus of continuity of functions to be approximated. Furthermore, applications are presented by Bernstein type operators and Hermite-Fejér type operators.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15911
Citation :Ryukyu mathematical journal Vol.17 p.21 -37
Appears in Collections:Vol.17 (2004)

Files in This Item:

File Description SizeFormat
Vol17p021.pdf3890KbAdobe PDFView/Open